# SDR CA001110022

- Difficulty date: October 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,981 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 601R93106405
- Condition: Broken
- Location: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL MESSAGE WHEN FLAPS SELECTED TO 8 DEGREES. AIRCRAFT DIVERTED TO WASHINGTON.FOUND RIGHT HAND OUTBOARD FLAP FLEX SHAFT TORN AND BROKEN. REPLACED FLEX SHAFT, SYSTEM RIGGED AND OPERATION CHECKED NORMAL.
